English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linear independence of dilogarithmic values

MPS-Authors
/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Viola, C., & Zudilin, W. (2018). Linear independence of dilogarithmic values. Journal für die Reine und Angewandte Mathematik, 736, 193-223. doi:10.1515/crelle-2015-0030.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0644-9
Abstract
There is no abstract available